# SDR SWAA2022030445648

- Difficulty date: March 5, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N8611F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36892
- Aircraft time: 21,984 hours, 9,515 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR PANEL 120CF IS CORRODED AND GOUGED / REMOVED DAMAGE AND VERIFIED LIMITS ON FWD CARGO PANEL 120CF; ORIGINAL T: .071 / LOSS: .020 / REMAINING .051) OUT OF LIMITS IAW SRM 53-00-53-1A-1 STEP 5A(1)(B) FIG. 102. REPLACED FWD CARGO FLOOR PANEL IAW DWG#453A1610 REV D. TAG# WN5831
